# SDR DALA2019011400255

- Difficulty date: January 11, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 46,571 hours, 31,746 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE COVER IS LOOSE. MAINTENANCE REMOVED THE TAILCONE SLIDE PER W/C 5261-9006. FOUND SLIDE COVER ASSEMBLY RECEIVER HITCH TO BE WORN. COVER PITT PIN WILL NOT STAY LATCHED. THE TRAY ASSEMBLY WAS REPLACED AND THE NEW SLIDE WAS INSTALLED PER AMDS 2561-9006. (LP #3791294)
